Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Weighted boundary limits of the generalized Kobayashi-Royden metrics on weakly pseudoconvex domains

Author: Ji Ye Yu
Journal: Trans. Amer. Math. Soc. 347 (1995), 587-614
MSC: Primary 32H15
MathSciNet review: 1276938
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to study the existence of weighted boundary limits of the generalized Kobayashi-Royden metrics on weakly pseudoconvex domains in $ {\mathbb{C}^n}$ and to explore the connections between the limits and the Levi invariants. The main result extends Graham's result on strongly pseudoconvex domains to a large class of weakly pseudoconvex domains.

References [Enhancements On Off] (What's this?)

  • [BKM] B. Blank, D. Klein, S. Krantz, D. Fan, D. Ma, and M. Pang, The Kobayashi metric of complex ellipsoids, Experimental Math. 1 (1992), 47-55. MR 1181086 (93h:32032)
  • [BP1] E. Bedford and S. Pincuk, Domains with noncompact automorphism groups, J. Geometric Anal. 1 (1991), 165-191. MR 1120679 (92f:32024)
  • [BP2] -, Convex domains with noncompact automorphism groups, Math. Sb.-USSR (to appear). MR 1034985 (90m:32036)
  • [CA1] D. Catlin, Estimates of invariant metrics on pseudoconvex domains of dimension two, Math. Z. 200 (1989), 429-466. MR 978601 (90e:32029)
  • [CA2] -, Boundary invariants of pseudoconvex domains, Ann. of Math. 120 (1984), 529-586. MR 769163 (86c:32019)
  • [CHE] J. Chen, Estimates of the invariant metrics on convex domains, Purdue University Ph.D. Dissertation, 1989.
  • [CHO] S. Cho, A lower bound on the Kobayashi metric near a point of finite type, J. Geometric Anal. 2 (1992), 317-326. MR 1170478 (93f:32026)
  • [DA1] J. D'Angelo, Real hypersurfaces, order of contact, and applications, Ann. of Math. 115 (1982), 615-637. MR 657241 (84a:32027)
  • [DA2] -, Several complex variables and geometry, CRC Press, Boca Raton, 1992.
  • [D-F] K. Diederich and J. Fornæss, Proper holomorphic maps onto pseudoconvex domains with real analytic boundary, Ann. of Math. 110 (1979), 575-592. MR 554386 (81h:32027)
  • [DE] J. P. Demailly, Un exemple fibré holomorphe non de Stein á fibre $ {\mathbb{C}^2}$ ayant pour base le disque ou le plan, Invent. Math 48 (1978), 293-302. MR 508989 (81m:32036)
  • [DHO] K. Diederich, G. Herbort and T. Ohsawa, The Bergman kernel on uniformly extendible pseudoconvex domains, Math. Ann. 273 (1986), 471-478. MR 824434 (87g:32027)
  • [D-L] K. Diederich and I. Lieb, Konvexitaet in der komplexen analysis, Birkhäuser, Boston, 1981. MR 698605 (84h:32021)
  • [FE] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1-65. MR 0350069 (50:2562)
  • [F-R] F. Forstneric and J. Rosay, Localizations of the Kobayashi and the boundary continuity of proper holomorphic mappings, Math. Ann. 279 (1987), 239-252. MR 919504 (89c:32070)
  • [FR] S. Frankel, Applications of affine geometry to geometric function theory in several complex variables, Proc. Sympos. Pure Math., vol. 52, Amer. Math. Soc., Providence, RI, 1991, pp. 183-208. MR 1128543 (92m:32024)
  • [F-S] J. Fornæss and N. Sibony, Construction of p.s.h. functions on weakly pseudoconvex domains, Duke Math. J. 58 (1989), 633-655. MR 1016439 (90m:32034)
  • [GK1] R. Greene and S. Krantz, Stability of the Carathéodory and Kobayashi and applications to biholomorphic mappings, Proc. Sympos. Pure Math., vol. 41, Amer. Math. Soc., Providence, RI, 1984, pp. 77-93. MR 740874 (85k:32043)
  • [GK2] -, Deformation of complex structures, estimates for the $ \overline \partial $-equation and stability of the Bergman kernel, Adv. Math. 43 (1982), 1-86. MR 644667 (84b:32026)
  • [GR] I. Graham, Boundary behavior of the Carathéodory and the Kobayashi on strongly pseudoconvex domains with smooth boundary, Trans. Amer. Math. Soc. 207 (1975), 219-240. MR 0372252 (51:8468)
  • [HE] G. Herbort, Invariant metrics and peak functions on pseudoconvex domain of homogeneous finite diagonal type, Math. Z. 209 (1992), 223-243. MR 1147815 (93a:32041)
  • [HO] L. Hormander, Introduction to complex analysis in several variables, 3rd ed., 1990. MR 1045639 (91a:32001)
  • [H-S] M. Hakim and N. Sibony, Quelques conditions pour l'existence de fonctions pics dans des domains pseudoconvexes, Duke Math. J. 44 (1977), 399-406. MR 0457784 (56:15988)
  • [J-P] M. Jarnicki and P. Pflug, Invariant distances and metrics in complex analysis, De Gruyter, New York, 1993. MR 1242120 (94k:32039)
  • [KA] M. Kalka, Deformation of the Kobayashi metric, Proc. Amer. Math. Soc. 59 (1976), 245-251. MR 0412481 (54:604)
  • [KI] K. Kim, Complete localization of domains with noncompact automorphism groups, Trans. Amer. Math. Soc. 319 (1990), 130-153. MR 986028 (90i:32035)
  • [KO1] S. Kobayashi, Intrinsic distances, measures and geometric function theory, Bull. Amer. Math. Soc. (1976), 357-416. MR 0414940 (54:3032)
  • [KO2] -, Hyperbolic manifolds and holomorphic mappings, Dekker, New York, 1970. MR 0277770 (43:3503)
  • [KON] J. Kohn, Boundary behavior of $ \overline \partial $ on weakly pseudoconvex manifolds of dimension two, J. Differential Geometry 6 (1972), 523-542. MR 0322365 (48:727)
  • [K-R] N. Kerzman and J. Rosay, Fonctions plurisubharmonique d'exhaustion bornées et domaines taut, Math. Ann. 257 (1982), 171-184.
  • [KR1] S. Krantz, Function theory of several complex variables, 2nd ed., Wadsworth, Belmont, 1992. MR 1162310 (93c:32001)
  • [KR2] -, The boundary behavior of the Kobayashi metric, Rocky Mountain J. Math. 22 (1992), 227-233. MR 1159955 (93e:32032)
  • [KR3] -, Geometric analysis and function spaces, CBMS Lecture Notes, A.M.S., 1993.
  • [KR4] -, Invariant metrics and the boundary behavior of holomorphic functions on domains in $ {\mathbb{C}^n}$, J. Geometric Anal. 1 (1991), 71-97. MR 1113372 (92f:32007)
  • [K-Y] K. Kim and J. Yu, Boundary behavior of the Bergman curvature in the strongly pseudoconvex polyhedral domains, preprint.
  • [LE] L. Lempert, La metrique Kobayashi et las representation des domains sur la boule, Bull. Soc. Math. France 109 (1981), 427-474. MR 660145 (84d:32036)
  • [MC] J. McNeal, Local geometry of decoupled pseudoconvex domains, Proceedings in honor of Hans Grauert, Aspekte der Mathematik, Berlin, 1990, pp. 223-230. MR 1122183 (92g:32033)
  • [NO] A. Noell, Peak functions for pseudoconvex domains, Several Complex Variables: Proceedings of the Mittag-Leffler Institute, 1987-1988, Annals of Mathematics Studies, Princeton, NJ, 1993.
  • [PI] S. Pincuk, The scaling method and holomorphic mappings, Proc. Sympos. Pure Math., vol. 52, Amer. Math. Soc., Providence, RI, 1991, pp. 151-163. MR 1128522 (92i:32031)
  • [RAM] I. Ramadanov, Some applications of the Bergman kernel to geometric theory of functions, Complex Analysis, Banach Center Publications, vol. 11, Warsaw 1983. MR 737768 (85h:32040)
  • [R-W] H. Royden and P. Wong, Carathéodory and Kobayashi metric on convex domains, preprint, 1983.
  • [ROY] H. Royden, Remarks on the Kobayashi metric, Lecture Notes in Math., vol. 185, Springer, Berlin, 1971, pp. 125-137. MR 0304694 (46:3826)
  • [SI1] N. Sibony, Some aspects of weakly pseudoconvex domains, Proc. Sympos. Pure Math., vol. 52, Amer. Math. Soc., Providence, RI, 1991, pp. 199-233. MR 1128526 (92g:32034)
  • [SI2] -, A class of hyperbolic manifolds, Ann. of Math. Studies 10 (1981), 257-272.
  • [YU1] J. Yu, Multitypes of convex domains, Indiana Univ. Math. J. 41 (1992), 837-849. MR 1189914 (93i:32023)
  • [YU2] -, Invariant metrics and finite type conditions, Proc. Amer. Math. Soc. (to appear).
  • [YU3] -, Stability of the Bergman kernel and metric, preprint.
  • [YU4] -, Peak functions on weakly pseudoconvex domains, preprint.
  • [YU5] -, Geometric analysis on weakly pseudoconvex domains, Dissertation, Washington University, 1993.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15

Additional Information

Keywords: Pseudoconvex, finite type, multitype, $ \operatorname{h} $-extendible, generalized Kobayashi metrics
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society